# SDR A6WA201643445

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,543 hours, 30,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN OUTSIDE OR INSIDE.  REMOVED SCREW UNDER LOCK CAM ASSEMBLY.  CLEANED & LUBED PAX DOOR, OPERATIONS CHECKED GOOD.
